It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Depression med with no weight gain

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 08-02-2018, 03:17 PM   #1
    irishsue
    Senior Member
    (female)
     
    Join Date: Nov 2005
    Posts: 101
    irishsue HB User
    Depression med with no weight gain

    I have tried numerous meds for depression including Prozac Paxil amitriptiline zoloft and Wellbutrin. None have really worked for me and I have gained weight on all any suggestions?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 08-03-2018, 05:13 AM   #2
    Toypoodle
    Senior Member
    (female)
     
    Join Date: Sep 2013
    Location: Springfield, Mo.
    Posts: 152
    Toypoodle HB UserToypoodle HB User
    Re: Depression med with no weight gain

    I would try Lexapro. I have pretty good luck with it.

     
    Reply With Quote
    Old 04-08-2019, 05:55 PM   #3
    cannoli31
    Senior Member
    (male)
     
    Join Date: Sep 2002
    Location: Los Angeles
    Posts: 105
    cannoli31 HB User
    Re: Depression med with no weight gain

    Wellbutrin doesn't cause weight gain and could actually cause you to lose weight.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:28 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!